MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number NT410
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported implant spinning, inadequate engagement of fixture.No patient impact and no delay in the procedure according to the form.Tooth 22.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor confirmed on 17th july that it's the implant which was spinning in the osteotomy site, and that there's not any delay in the surgical procedure and no patient impact.Lack of primary stability, doctor was referring to implant spinning into the osteotomy and not to the mount.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.After additional information was received on jul 19, 2024, it was determined that this event no longer meets the criteria of a malfunction that if it were to recur would cause or contributed to a death and / or serious injury.As a result, the prior submission for mfr-0001038806-2024-01538 submitted on jul 18, 2024 is no longer considered a reportable event by the manufacturer and no further report will be submitted for this event.

Brand Name
OSSEOTITE TAPERED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19771118
Report Number0001038806-2024-01538
Device Sequence Number18337319
Product Code DZE
UDI-Device Identifier00844868012016
UDI-Public(01)00844868012016(17)270520(10)2022050597
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNT410
Device Lot Number2022050597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic